Aa
A
A
Close
Avatar universal
Itching, Red Rash and Elevated Liver Enzymes (ALT/GPT)
I have had itching and rashes on different parts of my body during this same period, mostly on my upper body, hands and sides (below the armpits on the ribcage), ocassionally on my inner thighs, buttocks and ankles as well. The rash on the hands is  red and sometimes slightly burning. The rash and  itch seem to worsen at night. I was diagnosed and successfully treated for scabies one year ago.

I have also had fluctuating liver enzymes for the past 13 months, my most recent ALT (GPT) is at 132!!! (Normal is 10-37). . I currently have a slightly low lymphocyte count [19.4% (normal is 22%-43%)].

None of my doctors (PCP, Dermatologist, Allergist) have been able to figure out what i have...ultrasound showed all internal organs to be normal, hepatitis and HIV tests came back negatve, yet the constantly elevated liver enzymes and slightly low lymphocyte count, together with the rash and itching, have me concered.

Any suggestions?
Cancel
5 Answers
Page 1 of 1
Avatar universal
Any ideas???? This rash is driving me crazy!!!

btw if i am allergic to latex, what other types of condoms are safe against STD's?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
HTLV 1?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
207091 tn?1337713093
Have they done any further liver tests?   A liver biopsy?

You really need to follow up on this.  Itching can mean your liver isn't working the way it should be.

AJ
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I have a very simular problem, my liver enzymes have been high now for about 3 years and 2 different doctors can not figure out why. i have had a ultrasound done, hepatitis tests, HIV test, and even a biopsy done more then once. Everything comes back as "normal".  If anyone can help me out, please let me know.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
207091 tn?1337713093
If its not an std, we can't really help you in this forum.

You might try the hepatitis forum for suggestions of where to go next.

Aj
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs / STIs Community Resources